# SDR CALA0600059

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 62,321 hours, 28,373 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A0540
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT FORWARD UPPER CORNER OF NR 2 ENGINE PYLON O/B ACCESS PANEL.  AN INTERIM REPAIR HAD BEEN INSTALLED PREVIOUSLY AND THE ITEM WAS PLACED ON DIP.  THE CRACK WAS STOP DRILLED AND A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5430-01204.  THE DIP WAS CLOSED.
